# SDR UIEA2018070401335

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,463 hours, 16,488 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT EICAS MESSAGE CAME ON AFTER LANDING. COULD NOT DUPLICATE AT THIS TIME. INTERCHANGED LEFT AND RIGHT WINDOW HEAT CONTROLLERS REF AMM 30-41-01, BOTH SYSTEMS CHECK NORMAL AT THIS TIME. P/N OFF 624066-5, S/N OFF 030C-4104 POS RT.
